# SDR ASAA1159160

- Difficulty date: March 1, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 17,821 hours, 5,271 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO CONTROL TEMPERATURE OF FWD AND AFT CABIN IN AUTO MODE.  PERFORMED BITE CHECK OF BOTH TEMP CONTROLLERS REF M/M 21 61 00 NO FAULTS FOUND.  FOUND BOTH CABIN TEMP SENSOR FILTERS DIRTY REMOVED AND REPLACED BOTH CABIN TEMP SENSOR FILTERS PER M/M 21 61 06 SYSTEM OPS CHECKS NORMAL.
